MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported via medwatch the customer has experienced multiple events with the port breaking.The original intended procedure is immunotherapy administration.There was no harm to the patient.It was reported this occurred with four devices.This report addresses all four devices.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial medwatch indicated the report addresses 4 devices.Upon receipt of additional information from the customer, devices 2, 3, and 4 are now addressed in medwatch report 3006260740-2025-04690.This report will address the first device.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of damaged infusion set(s) was inconclusive because the original, potentially implicated sample was not returned to bd for evaluation.The event details and provided information were evaluated.The investigation included the appropriate risk documentation.Additionally, this information was assessed for the potential of this event to be within scope of an existing capa or scar.Following a review of the entirety of this information, the root cause for this specific event was ultimately inconclusive.In this instance the implicated product sample would be required to confirm the event and assess the potential root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERLOC MAX
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22310875
Report Number3006260740-2025-04186
Device Sequence Number8655363
Product Code FPA
UDI-Device Identifier00801741047466
UDI-Public(01)00801741047466
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0142075
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/19/2025
08/06/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/10/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexMale
Patient Weight22 KG